Volume 18, Number 1
Preview Issue Next Issue

full paper access

Bing Sheng He

J. Comp. Math., 18 (2000), pp. 1-12

Preview Full PDF 115 170 Article preview

full paper access

Xi Ming Liang, Cheng Xian Xu and Ji Xin Qian

J. Comp. Math., 18 (2000), pp. 13-24

Preview Full PDF 115 169 Article preview

full paper access

Pin Wen Zhang and Yu Zhang

J. Comp. Math., 18 (2000), pp. 25-42

Preview Full PDF 115 160 Article preview

full paper access

De Lin Chu and Da Uong Cai

J. Comp. Math., 18 (2000), pp. 43-60

Preview Full PDF 118 161 Article preview

full paper access

Geng Sun

J. Comp. Math., 18 (2000), pp. 61-68

Preview Full PDF 116 171 Article preview

full paper access

Hua Zhong Tang and Hua Mo Wu

J. Comp. Math., 18 (2000), pp. 69-74

Preview Full PDF 113 163 Article preview

full paper access

Biao Yang, Lin Qiu and Jiao-Xun Kuang

J. Comp. Math., 18 (2000), pp. 75-82

Preview Full PDF 95 142 Article preview

full paper access

Ji Ming Wu and De Hao Yu

J. Comp. Math., 18 (2000), pp. 83-94

Preview Full PDF 114 158 Article preview

full paper access

Ben Yu Guo

J. Comp. Math., 18 (2000), pp. 95-112

Preview Full PDF 117 174 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80